en
Scientific article
English

Dualities for infinite-dimensional projective geometries

Published inGeometriae dedicata, vol. 56, no. 3, p. 225-236
Publication date1995
Citation (ISO format)
FAURE, Claude-Alain, FROLICHER, Alfred. Dualities for infinite-dimensional projective geometries. In: Geometriae dedicata, 1995, vol. 56, n° 3, p. 225–236. doi: 10.1007/BF01263563
Identifiers
ISSN of the journal0046-5755
485views
0downloads

Technical informations

Creation11/26/2010 12:53:00 PM
First validation11/26/2010 12:53:00 PM
Update time03/14/2023 4:09:34 PM
Status update03/14/2023 4:09:34 PM
Last indexation01/15/2024 9:53:05 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack